How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Health
Satisfied Customers: 10341
Experience:  14 years as clinician in the field of Family Practice
13781349
Type Your Health Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I have been diagnosed with gastroparesis, and have ended up

Customer Question

I have been diagnosed with gastroparesis, and have ended up in the ER several times since for intense pain in my abdomin. One time my pain management doctor and he was injecting my lumbar at the time, and it just so happened that my abdominal pain was horrible when I went in to have back injected. When he gave me dilaudid, it didn't help but when he gave me versed my abdominal pain stopped and didn't come back for a few weeks. I am having a horrible attack with pain and vomiting, what can I do?? Every time I go to the ER they treat me as though I am there for pain meds....so far from who I am, I am a very tough person and can take more pain than the average person. But I am in so much pain now I feel I need to go to ER but I am afraid they will just judge me. They say its not common to use versed. That is the only thing that has helped me, can you help?? I thought this was free, it said it was ???
Submitted: 1 year ago.
Category: Health
Expert:  Anthony Bray, MD replied 1 year ago.

Hello!

No the service is not free . you are set to be charged 18 dollars for this service but you do not have to complete ...if that is not satisfactory to you then let me know and I will send you to customer service.

The condition of gastroparesis is where your stomach empties too slowly. This condition may cause abdominal pain and bloating and nausea and even vomiting

This problem is usually followed by a gastroenterologist

You may benefit from a medicine REGLAN which helps to stimulate the movement and activity of the stomach and reduce nausea

You may have had a gastric emptying study to evaluate this condition

Narcotic pain meds would make gastroparesis WORSE!!

I hope that this information is helpful for you

Let me know if you have further questions or concerns

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback

Thank you and Best Regards,

Anthony Bray MD